# SDR AALA202512086919

- Difficulty date: September 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  SHEAR PLATE STR23R BTW FR69 TO FR 70 AT AFT GALLEY AREA L=0.8465 INCH. MAINTENANCE REPLACED SHEAR PLATE LOCATED STR23R BTW FR69 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.
